# SDR 98ZZZX2667

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing Housing
- Condition: Defective
- Location: Turbo
- Component: Rotomaster
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING SHOWS SIGNS OF FLAMESPRAY REPAIR.  FLAMESPRAY DAMAGE IS LOCATED ON GASKET SURFACE ON THE ALIGNMENT RING AND NEAR SEAL BORE AREA .  FLAMESPRAY IS SEPARATING FROM THE ORIGINAL BASE METAL.  PART IS UNREPAIRABLE AND REJECTED FROM  SERVICE.
